Ask a doctor

Hyaluronidase Can't Get Rid of the Vertical Ridges Created by Juvederm Injected Above my Eyebrow Line?

Oct., 2011 I had my Plastic Surgeon inject Juvederm in the sunken area between my eyebrows; he also injected Juvederm across the entire bridge above my eyebrows. When I looked in the mirror I noticed strange, vertical lines above the Juvederm injection site that I NEVER HAD BEFORE. When I questioned him he said they were already there. Months later he injected hyluronadase w/ no results. I want my beautiful forehead back with no vertical lines! Please help me!!!!!

Doctor Answers (3)

Forehead lines

+1

I agree with the others and do not think that Juvederm caused these. Hyaluronidase should have dissolved the product and I would not expect all of the  Juvederm to even be left by now. Do you have photos from before? Does your doctor have any? 


Birmingham Dermatologist
5.0 out of 5 stars 12 reviews

Vertical ridges above Juvederm

+1

Photos would be helpful here. When one area is filled in, lines that you already have in another area may show more prominently (and even appear awkward). If you have strange vertical lines in an area where the Juvederm wasn't injected, then yes, you had those lines but they weren't so blatant when the other area wasn't filled in.

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 9 reviews

Not seeing any photos, hard to say but...

+1

I tend to agree with your surgeon, not ever having seen you or your photos. The beautiful aspect of Juvederm and Restylane is that they are entirely reversible. It is more likely that you are now noticing a previously present lines, as opposed to the injection causing the lines, especially since hyaluronidase has been used to dissolve the product.

A.J. Amadi, MD
Seattle Oculoplastic Surgeon
5.0 out of 5 stars 23 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.